# SDR 08FDEA00578

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50903
- Condition: Damaged
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED AT STA 640, LBL 45.50, WL 208.  REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK FROM MATERIAL: BAC 1520-792/24, LOCATED AND DRILLED, TREATED, PRIMED AND INSTALLED SEAT TRACK IAW SRM'S: 51-40-02,   53-30-52, 51-40-05 AND 51-20-01.
